# SDR ASAA2024040449500

- Difficulty date: April 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A7101
- Condition: Corroded
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C PACK INLET DUCT FWD LOWER 4EA MOUNTING BOLT HOLES HAVE CORROSION.      GROUNDED - YES. REMOVED CORROSION ON R/H A/C PACK INLET DUCT IAW B737-800 SRM 51-10-02 ORIG THICKNESS .100 IAW BAC DWG 111A7101 REV: B, REMOVED .008, REMAINING .092". FOUND TO BE IN LIMITS IAW B737-800 SRM 57-10-13-1A-2. RESTORED FINISH IAW B737-800 SRM 51-20-01 AND AMM 28-11-00.
